# SDR R61A201402210328

- Difficulty date: February 21, 2014
- Submitted: March 4, 2014
- Operation: Air carrier
- Aircraft: N803MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000015
- Aircraft time: 25,031 hours, 18,749 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Seat
- Part number: 17066803402
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  FWD CARGO DOOR CUT OUT AFT LOWER DOOR REST SEAL IS CORRODED.  MAINTENANCE  R & R FWD CARGO DOOR CUT OUT AFT LOWER DOOR REST SEAL IAW AMM 53-21-29, PN 170-66803-402, SEAL REST.
